# SDR HNAA2012010600455

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 57,217 hours, 63,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND EMERGENCY EGRESS LIGHT ON FLOOR IS INOP.  R & R BULB.  OPS CHECKED GOOD.
